# SDR IXXA20170202081

- Difficulty date: November 17, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1241-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 1241-1263 CORRODED RBL 33. BLENDED AND IS OUT OF LIMITS IAW SRM 53-00-51. INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02.
